# SDR CA000804017

- Difficulty date: July 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737297
- Aircraft time: 40,724 hours
- Engine: Pwa JT8D9A
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 65555261
- Condition: Broken
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALK AROUND AND INSPECTION FOR AN A CHECK THE MECHANIC NOTICED EXCESSIVE MOVEMENT IN THE NR 6 SLAT. FURTHER INVESTIGATION REVEALED THAT THE CENTER AUX RACK HAD BROKEN AT THE ATTACH POINT TO THE SLAT. THE SLAT ASSEMBLE WAS REPLACED WITH A SERVICEABLE UNIT. REFERENCE ATTACHED PHOTOGRAPHS.
